Opuscula Math. 34, no. 1 (2014), 171-181

Opuscula Mathematica

A Neumann boundary value problem for a class of gradient systems

Wen-Wu Pan
Lin Li

Abstract. In this paper we study a class of two-point boundary value systems. Using very recent critical points theorems, we establish the existence of one non-trivial solution and infinitely many solutions of this problem, respectively.

Keywords: Neumann problems, weak solutions, critical points, \((p_1,\ldots, p_n)\)-Laplacian.

Mathematics Subject Classification: 35J65, 35J60, 47J30, 58E05.

Full text (pdf)

  • Wen-Wu Pan
  • Sichuan University of Science and Engineering, Department of Science, Zigong 643000, PR China
  • Lin Li
  • Southwest University, School of Mathematics and Statistics, Chongqing 400715, PR China
  • Received: 2013-01-16.
  • Revised: 2013-06-24.
  • Accepted: 2013-06-28.
Opuscula Mathematica - cover

Cite this article as:
Wen-Wu Pan, Lin Li, A Neumann boundary value problem for a class of gradient systems, Opuscula Math. 34, no. 1 (2014), 171-181, http://dx.doi.org/10.7494/OpMath.2014.34.1.171

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.